BibTeX record journals/jct/GeelenGW07

download as .bib file

@article{DBLP:journals/jct/GeelenGW07,
  author    = {Jim Geelen and
               Bert Gerards and
               Geoff Whittle},
  title     = {Excluding a planar graph from GF(q)-representable matroids},
  journal   = {J. Comb. Theory, Ser. {B}},
  volume    = {97},
  number    = {6},
  pages     = {971--998},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.jctb.2007.02.005},
  doi       = {10.1016/j.jctb.2007.02.005},
  timestamp = {Tue, 16 Feb 2021 14:05:57 +0100},
  biburl    = {https://dblp.org/rec/journals/jct/GeelenGW07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics